Are you tapering down or making a full abrupt stop?
I have been on neurontin and lyrica (separately) in the past, and if I recall, it works better to taper down instead of stopping suddenly.
I would definitely suggest consulting the prescribing doctor if you haven't already.
I have lots of problems managing my weight due to fatigue problems and the emotional rollercoaster that comea along with my flares, but I agree that I didn't like how lyrica made me feel. By the time I took enough of it to get symptom relief, I felt loopy. A good osteopath can be a wonderful source of relief! I had a chiro where I last lived who used a lot of osteopathic methods on me and it helped me so much. In my current home I can't find anyone so good. I do exercise several times a week, and I think that helps a lot overall but it is tough to stay in a routine despite flares and the unexpected.
I hope you're feeling and sleeping better by now...
I went cold turkey. It was a good time to do it because I have 4 days off over Easter.My doctor will be fine with it. We have been together for 15 years now. He actually listens and since I have a medical background he knows he can trust me to make these decisions.
I do see an osteopath-love her. I have felt so much better since I started seeing her. I also get massage and IMS regularly. I think one of the things that helps me the most is being able to sleep in. If I could do this everyday I know I would feel much,much better. Sadly my job doesn't allow it.
How are you doing?
Good luck with this! Lyrica also put a lot of weight on me. I was on 450 mg and I have reduced down to 150 mg and go up another 75 mg if I am flaring. I tried to go lower but the neuropathic issues (intense itching and crawling sensations) were too much and stay manageable at the 150 mg level. My family doctor gave me Trazadone when I did the reduction and it has really helped my sleep and does help with some of the other issues. I am just now starting a regular exercise routine and am hoping it helps my weight get down but the intense hunger is still haunting me.
Is the hunger from the Trazadone? I'm not familiar with this medication.I was on 150mg of Lyrica and took extra if I flared up. So far I'm doing ok,I am itchy but I also have food sensitivities,some of which manifest as itching.My nap jerks and restless legs are still under control , keeping my fingers crossed they stay that way. Sleeping is a big issue but it was on the Lyrica as well so I may have to get something for that. It really *****. I don't get sleepy from antihistamines or melatonin. And I have so many drug and chemical sensitivities that a lot of the stuff they usually prescribe either don't work at all, work the opposite or make me violently ill. Just another day in paradise. LOL
What else have you tried?
The hunger is from the Lyrica for me but could also be from the Remeron for depression. I also find that D-Ribose helps as well as Fish oil. Definitely get worse when I eat sugar.
I get worse from sugar as well. I've often wondered if there is a yeast connection but have not been brave enough to try one of those yeast cleanses...I react soooo badly to most drugs/medications. I haven't tried the D-Ribose. What does it do?